# SDR UALA2013011400236

- Difficulty date: January 12, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N560UA
- Make and model: Boeing 757222
- Aircraft serial: 26660
- Aircraft time: 71,732 hours, 21,147 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT JUST AFT OF STA 1580 BETWEEN S-14R AND S-16R.   INTERIM REPAIR INSTALLED BETWEEN BS 1575-1595 AND S13-16R.
